# SDR R61A202003200428

- Difficulty date: February 27, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SURFACE CORROSION ON SKIN AT LAV SERVICE PANEL AS MARKED. REMOVED AND REPLACED WASTE DOOR SERVICE
PANEL PER SRM AMM 53-03-62-440-801-A TW# TC2-7398 DUE 6-10-20. RESTORED SURFACE PROTECTION TO SERVICE DOOR SKIN PANEL PER SRM 51-23-04,
51-23-05, 51-23-06.  A/C REMAINS IN CHECK.
